關鍵字查詢 | 類別:期刊論文 | | 關鍵字:An Admissibility Result on Estimation of a Multivariate Normal Mean Vector

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 89/2 統計系 林志娟 教授 期刊論文 發佈 An Admissibility Result on Estimation of a Multivariate Normal Mean Vector , [89-2] :An Admissibility Result on Estimation of a Multivariate Normal Mean Vector期刊論文An Admissibility Result on Estimation of a Multivariate Normal Mean VectorLin, Jyh-jiuan; Pal, Nabendu淡江大學統計學系Tamsui Oxford Journal of Mathematical Sciences 17(1), pp.23-33tku_id: 000117604;Submitted by 曉芬 游 (139570@mail.tku.edu.tw) on 2011-10-23T08:27:58Z No. of bitstreams: 0;Made available in DSpace on 2011-10-23T08:27:58Z (GMT). No. of bitstreams: 0;20131223 verified by Sujenen_US1561-8307國內否TWN<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69164</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果